MathSciNet Relay Station
MathSciNet bibliographic data
MR1328352 (96m:54083) 54H25 (26A18)
Jachymski, Jacek R. Equivalent conditions involving common fixed points for maps on the unit interval. Proc. Amer. Math. Soc. 124 (1996), no. 10, 3229–3233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement